# SDR USAA2009012790187

- Difficulty date: January 26, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 28,158 hours, 10,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 1012887
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 755 - LAX - EEL - ROW 31 LT EMERGENCY EXIT LIGHT ON AISLE SEAT INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT SOCKET AT ROW 31 EMERGENCY LIGHT.  OPERATIONAL CHECK NORMAL.
